# SDR REXA2024111101453

- Difficulty date: August 23, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 BRACKET FOUND TO BE CORRODED REQUIRES REPLACEMENT PN: 601R31902-461 CRJ700 SRM 52-11-06-001-001-A01 ITEM 81 PAX DOOR FWD INTERCOSTAL BRACKET REPLACED AND INSTALLED IAW CRJ700 SRM 51-42-06-001-001-A01 PN: 601R31902-461
